DOI QR코드

DOI QR Code

FUZZY TOPOLOGICAL SPACES BASED ON WFI-ALGEBRAS

Jun, Young-Bae

  • Received : 2009.05.24
  • Published : 2010.07.31

Abstract

The structure of fuzzy topological spaces based on WFI-algebras is considered. The notions of WFI-fuzzy topological spaces and WFI-fuzzy continuous mappings are introduced, and several properties are investigated. A relation between WFI-homomorphism and WFI-fuzzy continuous mapping is given.

Keywords

WFI-algebra;fuzzy subalgebra;WFI-homomorphism;WFI-fuzzy topological space;WFI-fuzzy continuous mapping

References

  1. M. Caldas, G. Navalagi, and R. Saraf, Weakly ${\theta}-closed$ functions between fuzzy topological spaces, Mat. Vesnik 54 (2002), no. 1-2, 13–20.
  2. C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190. https://doi.org/10.1016/0022-247X(68)90057-7
  3. Y. B. Jun, Weak fuzzy implication algebras, Adv. Stud. Contemp. Math. (Kyungshang) 7 (2003), no. 1, 41–52.
  4. Y. B. Jun and M. Kondo, On transfer principle of fuzzy BCK/BCI-algebras, Sci. Math. Jpn. 59 (2004), no. 1, 35–40.
  5. Y. B. Jun, C. H. Park, and E. H. Roh, Characterizations of filters and ideals on WFIalgebras, Honam Math. J. 28 (2006), no. 4, 471–484.
  6. Y. B. Jun and S. Z. Song, Simulative and mutant WFI-algebras, Honam Math. J. 28 (2006), no. 4, 559–572.
  7. Z. Li and C. Zheng, Relations between fuzzy implication algebra and MV algebra, J. Fuzzy Math. 9 (2001), no. 1, 201–205.
  8. F. G. Lupianez, C-scattered fuzzy topological spaces, Appl. Math. Lett. 14 (2001), no. 2, 201–204. https://doi.org/10.1016/S0893-9659(00)00136-1
  9. F. G. Lupianez, Fuzzy partitions of unity, Mat. Vesnik 56 (2004), no. 1-2, 13–15.
  10. W. M. Wu, Fuzzy implication algebras, Fuzzy Systems Math. 4 (1990), no. 1, 56–63.
  11. L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338–353. https://doi.org/10.1016/S0019-9958(65)90241-X